Turkish Journal of Mathematics
We characterize the disjoint supercyclicity of finitely many different powers of weighted shifts acting on the weighted sequence spaces l^2(N,w), c_0(N,w) , and l^2(Z,w), c_0(Z,w), where w=(w_i)_i is a positive weight sequence satisfying w_i \geq 1 for every i\in N (or i\in Z).
Disjoint supercyclic, unilateral shifts, bilateral shifts, weighted sequence spaces
LIANG, YU-XIA and ZHOU, ZE-HUA
"Disjoint supercyclic powers of weighted shifts on weighted sequence spaces,"
Turkish Journal of Mathematics: Vol. 38:
6, Article 6.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss6/6